Approximation of definable sets by compact families, and upper bounds on homotopy and homology
Gabrielov, A. and Vorobjov, N., 2009. Approximation of definable sets by compact families, and upper bounds on homotopy and homology. Journal of the London Mathematical Society, 80 (1), pp. 35-54.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
We prove new upper bounds on homotopy and homology groups of o-minimal sets in terms of their approximations by compact o-minimal sets. In particular, we improve the known upper bounds on Betti numbers of semialgebraic sets defined by quantifier-free formulae and obtain, for the first time, a singly exponential bound on Betti numbers of sub-Pfaffian sets.
|Creators||Gabrielov, A.and Vorobjov, N.|
|Uncontrolled Keywords||betti numbers, pfaffian sets|
|Departments||Faculty of Science > Computer Science|
Actions (login required)